Shuvaev Fedor L.

Work place: Mozhayskiy Military Space Academy, Saint Petersburg, 197198, Russian Federation
Post: Senior Researcher
Degree: PhD
E-mail: cadetfed@mail.ru
Scopus ID: 572205744947
ORCID: 0000-0001-7502-9455
Shuvaev F. L., Tatarka M. V.
DYNAMICS OF CENTRALITY MEASURES OF RANDOM GRAPH MATHEMATICAL MODELS

The article was published in issue 2, volume 20, 2020
Semenov K. V., Shuvaev F. L., Vitenzon K. I.
An analysis of the ways to reduce the vulnerability of networks based on the sequential removal of key elements

The article was published in issue 2, volume 21, 2021
Shuvaev F. L., Vitenzon K. I.
A study of the stability of information and telecommunication networks under conditions of stochastic percolation of nodes

The article was published in issue 4, volume 21, 2021
Copyright 2001-2021 ©
Scientific and Technical Journal
of Information Technologies, Mechanics and Optics.
All rights reserved.

Яндекс.Метрика